37
IRUS Total
Downloads

Generalized decision rule approximations for stochastic programming via liftings

File Description SizeFormat 
piecewiselinear_revision2.pdfAccepted version401.42 kBAdobe PDFView/Open
Title: Generalized decision rule approximations for stochastic programming via liftings
Authors: Georghiou, A
Wiesemann, W
Kuhn, D
Item Type: Journal Article
Issue Date: 25-May-2014
Date of Acceptance: 25-May-2014
URI: http://hdl.handle.net/10044/1/38436
DOI: http://dx.doi.org/10.1007/s10107-014-0789-6
ISSN: 0025-5610
Publisher: Springer Verlag
Start Page: 301
End Page: 338
Journal / Book Title: Mathematical Programming
Volume: 152
Issue: 1
Copyright Statement: © Springer Verlag 2014. The final publication is available at Springer via http://dx.doi.org/10.1007/s10107-014-0789-6
Keywords: Science & Technology
Technology
Physical Sciences
Computer Science, Software Engineering
Operations Research & Management Science
Mathematics, Applied
Computer Science
Mathematics
PORTFOLIO OPTIMIZATION
ROBUST OPTIMIZATION
LINEAR-PROGRAMS
POLICIES
RELAXATIONS
COMPLEXITY
RECOURSE
DESIGN
BOUNDS
Operations Research
0102 Applied Mathematics
0103 Numerical And Computational Mathematics
0802 Computation Theory And Mathematics
Publication Status: Submitted
Appears in Collections:Imperial College Business School